# SDR SWIA2020021848749

- Difficulty date: January 29, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: B0803008R7134L
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CONNECTOR AND BACKSHELL A268J1 CORRODED    (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED NEW CONNECTOR (PN: D38999/20WF28PN) REF. CRJ-700 ESPM .OPS CHECK GOOD
